# SDR C2XA11TY136

- Difficulty date: August 23, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 18,013 hours, 10,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 78 BETWEEN STRINGERS 5L AND STRINGER 6L HAS A DENT WITH A CREASE.  PERFORMED CUTOUT AND DOUBLER REPAIR, SEALED, ALODINED, PRIMED AND PAINTED IAW ETD 2011-145-103765.
